# SDR ASAA2025092060981

- Difficulty date: September 20, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44111
- Aircraft time: 29,768 hours, 9,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT IN CABIN. GROUNDED - YES. WORK PERFORMED ON WO: 1023397-2000-0115 C/C: N8233008 SN: 9680137. (S/N 428895)
